# SDR UIEA2016051600286

- Difficulty date: May 15, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N322SG
- Make and model: Boeing 747481
- Aircraft serial: 30322
- Aircraft time: 42,368 hours, 5,361 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, SHEAR TIE ON AFT CARGO COMPARTMENT LOWER EXTERNAL SURFACE SKIN ATTACHING SHEAR TIE AT STATION 1700, BETWEEN STRINGER -49L & -50L.  REPAIR DAMAGED AREA IAW EI NR T2016A53M-1145 REV 1.  JOB COMPLETED & CORROSION CONDITION CHECKED NORMAL.
